# SDR ABXA20150729110

- Difficulty date: July 29, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,269 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T163270AX
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER TE PANEL SUPPORT BEAM AT WS 349 - 325 HAS A HOLE CORRODED THRU AT A NUTPLATE.  R & R RT WING TE PANEL SUPPORT BEAM AT WS 349 - 325 IAW SRM 51-40-02 PARA 7 D.  CORRODED L2, PN 113T1632-70AX, SN N/A, PART NAME SUPPORT, STR & WS LOCATION ON ACFT WS 349 - 325.  ACFT WAS GNDED.
